MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME BIG WHEEL STRETCHER 26IN; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PRIME BIG WHEEL STRETCHER 26IN; STRETCHER, WHEELED
Catalog Number 1115000026
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.5 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.11 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 16 malfunction events, where it was reported the devices experienced steer mechanism is difficult to engage/disengage, brakes difficult to engage/disengage or brakes cannot be engaged.There was no patient involvement.
 
Additional Manufacturer Narrative
9 devices that were pending evaluation were evaluated in the field and the issue was confirmed.The devices were repaired on site and returned to service.2 devices that were pending evaluation were not made available by the customer; the reported issue was not confirmed.Section h codes have been updated to reflect this.
 
Event or Problem Description

Brand Name
PRIME BIG WHEEL STRETCHER 26IN
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20558727
Report Number0001831750-2024-01332
Device Sequence Number16956597
Product Code FPO
UDI-Device Identifier07613327278231
UDI-Public07613327278231
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized16
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1115000026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown